# SDR UALA2010120904494

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 58,991 hours, 10,678 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54000013600U
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.9 START BLEED VALVE FAILED CLOSED NR1 ENG.  AFTER TROUBLESHOOTING, REPLACED CLOGGED PS3 FILTER BUT FOUND BAD BLEED VALVE.  REMOVED VALVE,  INSTALLED VALVE.  ACCOMPLISHED REPLACEMENT OF P3 FILTER. CHECKED OPS OF VALVE. NO CLUNK. BORO'ED FOUND VALVE FAILED CLOSED. REPLACED VALVE IAW MM.  ACCOMPLISHED ITEM ALL PARAMETERS AND OPS CKS GOOD.
